# SDR SWAA2025030694170

- Difficulty date: February 7, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL SUPPORT ATTACH ANGLE AT ACB BS865 LBL11 WL166.<[01] REMOVED AND REPLACED ANGLE P/N 149A8109-114 IAW SRM 51-40-02 AND DWG: 149A8102; ID: 017; REV: -;[02] VERIFIED CORRECTIVE ACTION #1
